# SDR IPXA2021090773666

- Difficulty date: September 3, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N264UP
- Make and model: Doug MD-11F
- Aircraft serial: 48800
- Aircraft time: 89,153 hours, 16,858 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Inoperative
- Location: Slide Pressure
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AL-1 DOOR EVAC SLIDE REMOTE PRESSURE PRESS TO TEST IND INOP. DEFERRED PER MEL 25-61-2 M 755635 ASSIGNED C/W DMP VERIFIED SLIDE PRESSURE GOOD L-1 DOOR PLACARD INSTALLED.REPLACED L1 EVAC SLIDE SW IAW AMM 25-61-00. OPS CK GOOD. AMM 25-61-06. THIS CLEARS DMI M755635. REMOVED PLACARD. REVERSED DMP 25-61.02.
